Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 49, NWS Jacksonville, FL

November 23, 2017

NWS Jacksonville, FL issued this small craft advisory at Nov 23, 2017, 3:08 AM EST. It took effect at Nov 23, 2017, 9:00 AM EST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2017, 3:08 AM EST (08:08 UTC)
In effect from
Nov 23, 2017, 9:00 AM EST
Expired
Nov 25, 2017, 2:10 AM EST
In force
41 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

129 
WHUS72 KJAX 230808
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 AM EST THU NOV 23 2017

AMZ470-472-474-231900-
/O.NEW.KJAX.SC.Y.0049.171123T1400Z-171125T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
308 AM EST THU NOV 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
10 PM EST FRIDAY. 

* WINDS...EAST NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS THIS
  MORNING, BECOMING NORTH NORTHEAST LATE THIS AFTERNOON.
  OCCASIONAL WIND GUSTS TO GALE FORCE POSSIBLE LATE THIS AFTERNOON
  AND THIS EVENING. 

* WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET,
  BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-231900-
/O.NEW.KJAX.SC.Y.0049.171123T1500Z-171124T1500Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
308 AM EST THU NOV 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST FRIDAY. 

* WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS
  UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
6 follow-up statements
830 
WHUS72 KJAX 231853
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EST THU NOV 23 2017


AMZ470-472-474-240900-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0300Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
153 PM EST THU NOV 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH 
  TONIGHT.
 
* WAVES/SEAS...SEAS 6 TO 9 FEET UP TO 11 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-240900-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-171124T1500Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
153 PM EST THU NOV 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS BECOMING NORTH TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS 
  UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS72 KJAX 240725
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 AM EST FRI NOV 24 2017

AMZ470-472-474-242000-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
225 AM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...NORTH NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH 15
  TO 20 KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET...SUBSIDING TO 5 TO
  7 FEET WITH OCCASIONAL SEAS TO 9 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-242000-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-171124T2000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
225 AM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...NORTH NORTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
164 
WHUS72 KJAX 241942
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EST FRI NOV 24 2017


AMZ450-452-454-250000-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
242 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH NORTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-250000-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
242 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...NORTH NORTHEAST WINDS 20 TO 25 KNOTS...BECOMING NORTH 
  15 TO 20 KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
756 
WHUS72 KJAX 242348
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EST FRI NOV 24 2017

AMZ450-250100-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
648 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

AMZ452-454-250400-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
648 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.
  
 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-250400-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
648 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS. 

* WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
756 
WHUS72 KJAX 250156
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
856 PM EST FRI NOV 24 2017


AMZ452-454-250300-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0400Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
856 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ470-472-474-250900-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-171125T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
856 PM EST FRI NOV 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS...NORTH TO NORTHEAST 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
755 
WHUS72 KJAX 250710
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 AM EST SAT NOV 25 2017

AMZ470-472-474-250815-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-171125T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
210 AM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 8:52 PM EST, 6 hours 16 minutes earlier.

Area forecast discussion, Nov 22, 8:52 PM EST, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 PM EST Wed Nov 22 2017

...Widespread Rainfall Late Tonight through Thursday for NE FL
and portions of SE GA...

.UPDATE...

A deepening long wave upper level trough was carving farther south
across the Gulf of Mexico with a broad surface low deepening
across the eastern GOMEX along a frontal zones that stretched
across the southern tier of the FL peninsula. The 00Z JAX RAOB
indicated increasing isentropic lift with low level NE winds 10-15
kts from the surface to about 925 mb, then winds shifting to SW
near 820 mb with increasing magnitudes up through about 450 mb in
response to the approaching upper level trough. PWAT has also
increased across the local area now up to 1.09 inches and TBW up
to 1.37 inches. Through the night, isentropic lift will increase
across NE FL, with widespread, persistent light to moderate
rainfall expected to overspread the Suwannee River Valley with
more discrete showers lifting northing up the FL peninsula and
over the adjacent coast waters north of the lifting frontal zone.
Current forecast was on track with general timing and convective
coverage trends, so no major changes. Temperatures will be mild
tonight under cloudy skies and NNE winds with values ranging
generally in the low/mid 60s across the area.

There will be a chance of isolated tstorms after midnight across
our southern most FL zones and over the adjacent coastal waters,
generally from Ocala toward Palm Coast southward.

Thursday will be wet and dreary for much of the area with waves of
light to locally heavy rainfall especially across NE FL and
along the Atlantic coast. Waves of lighter showers will impact SE
GA, especially NNW of Waycross. Temperatures will be held near 60
to mid 60s with isolated embedded thunderstorms possible.

&&

.AVIATION...

Prevailing VFR conditions expected at the terminals this evening.
Deteriorating conditions after midnight with lower ceilings and
increasing rainfall from the Gulf of Mexico, with restrictions
first impacting GNV then spreading toward Duval terminals and SSI
through 12Z Thu. MOS, SREF, and NAM12 guidance were in consensus
of IFR conditions through much of the day Thu under persistent
rainfall and NE winds. Rainfall will tapper off Thu evening with
restrictions to LIFR possible.

&&

.MARINE...

NE winds 10-15 kts prevailed over the local waters this evening
with combined seas 3 ft at Grays Reef buoy 41008 and at buoy
41112 offshore of Fernandina Beach. These observations were on
track with ongoing forecast, no major changes planned with SCEC
conditions still likely over the outer waters with seas near 6 ft
through daybreak.

Rip Currents: Moderate risk due onshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  59  48  64 /  20  30  50  40
SSI  60  63  56  66 /  40  70  80  60
JAX  59  65  57  69 /  50  80  90  50
SGJ  62  70  61  71 /  60  80  90  60
GNV  60  66  58  70 /  70  80  80  50
OCF  62  68  60  72 /  60  90  80  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Enyedi/Zibura/McGinnis
Hazardous weather outlook, Nov 22, 9:21 PM EST, 5 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jacksonville FL
921 PM EST Wed Nov 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-230930-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
921 PM EST Wed Nov 22 2017

...WIDESPREAD RAINFALL EXPECTED THURSDAY THROUGH FRIDAY WITH LOCALLY
HEAVY AMOUNTS ACROSS NORTHEAST FLORIDA...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Tonight...

A Moderate Risk of rip currents at the area beaches.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is potential for locally heavy rainfall Thursday into Friday
mainly across Northeast Florida. A few thunderstorms will also be
possible Thursday. Total rainfall amounts of 2 to 3 inches are
expected across portions of northeast Florida with lesser amounts to
the northwest across Southeast Georgia.

An elevated rip current risk is likely to continue at area beaches
through the rest of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 6:12 AM ESTSpecial Weather StatementJAXMarion33 min
Nov 23, 6:22 AM ESTSevere Thunderstorm WarningJAXMarion38 min
Nov 23, 7:02 AM ESTSpecial Weather StatementJAXMarion43 min
Nov 23, 7:05 AM ESTAreal Flood AdvisoryJAXAlachua, Gilchrist3 hr
Nov 23, 7:33 AM ESTSevere Thunderstorm WarningJAXMarion27 min
Nov 23, 8:06 AM ESTAreal Flood AdvisoryJAXMarion3 hr
Nov 23, 8:42 AM ESTAreal Flood WarningJAXMarion3 hr
Nov 23, 11:01 AM ESTAreal Flood WarningJAXMarion3 hr
Nov 23, 11:29 AM ESTSpecial Marine WarningJAX61 min
Nov 23, 12:25 PM ESTSpecial Marine WarningJAX65 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.